# SDR M85A20151130001

- Difficulty date: November 20, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N814BB
- Make and model: Saab 2000SAAB
- Aircraft serial: 510094
- Aircraft time: 20,210 hours, 20,467 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31200004
- Part serial: 96008
- Condition: Failed
- Location: Rt Engine
- Part time: 3,686 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H, K
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE AC GENERATOR FAILED AFTER TAKEOFF.  FAILURE CAUSED RUPTURE OF OIL TRANSFER TUBE INSIDE GENERATOR AND ENGINE OIL WAS LOST.  ENGINE WAS SHUT DOWN IN FLIGHT.  AIRCRAFT RETURNED TO KDAB WITH NO FURTHER PROBLEMS.
